It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Schizophrenia Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-18-2010, 08:01 AM   #1
Newbie
(female)
 
Join Date: Oct 2010
Location: Connecticut
Posts: 1
Care4himOo HB User
I am new.. Please help!

I am not sure if there is another post about this, I do apologize if there is and this seems repetitive. For about 5 years now I have had a relationship/friendship with a very loving boy and unfortunately he is Schizophrenic. I think that there may be other illness's along with it but I am unsure of the extent. 2 out of these 5 years have been a relationship. I just have a couple questions and maybe somebody can shed some light on my heart ache. To start, I know it's not me. This is the main thing I am having the hardest time coming to terms with. Every year at the same time and this year I was kind of waiting for it... one moment he Loves me, we spend all of our time together and it's wonderful, then at the drop of a hat... I am the Devil, I am evil, he won't speak, let alone Look at me! It tears me apart. He is not medicated and feels he shouldn't be, he doesn't like the side effects. I can argue till I turn blue in the face and it all means nothing to him. Then a couple months goes by and he misses me and things are the same, then the cycle returns. somebody please help! if anybody can, I would really appreciate it. Any reason as to why this is happening? any guidance on how to help somebody get back on meds? I love him with all my heart and I would do anything to help. My closest friends and family still don't understand why I would waste my time because of past events but I am not willing to give up!

 
Sponsors Lightbulb
   
Old 11-12-2010, 09:43 PM   #2
lxx lxx is offline
Junior Member
(female)
 
Join Date: Sep 2009
Location: texas
Posts: 46
lxx HB User
Re: I am new.. Please help!

I don't think there is any other way than taking meds. there are no other answers to solve the problem. I gradually got worse every year without meds. I resisted taking meds too because of awful side effects. Finally, I realized that there was no other alternatives and took meds that had least side effect for me. I take Geodon 20 mg twice a day. My fingers taps on its own and my eyesight has gotten worse. I also have others side effects that are not constant. But I do not hallucinate or have strange thoughts.

 
Old 11-12-2010, 10:10 PM   #3
Senior Member
(male)
 
Join Date: Nov 2009
Location: sydney, australia
Posts: 220
koolguy HB User
Re: I am new.. Please help!

Quote:
Originally Posted by lxx View Post
My fingers taps on its own and my eyesight has gotten worse.
That happens to me too. My fingers sometimes move when I think certain things and I frequently get blurry vision. I'm taking 10mg zyprexa but I used to get consta shots. I'm thinking that those are due to consta shots and not zyprexa.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
PLEASE HELP :( symptoms are killing me!! stpd23 HIV Prevention 20 11-03-2010 02:20 AM
How to help a family member in need troubledparents Relationship Health 2 10-18-2010 04:39 AM
Could I be dying at 19? What is wrong with me? Help please johnfrom1988 Men's Health 7 09-30-2007 08:09 PM
help me to detox please shelley7491 Addiction & Recovery 21 05-23-2007 08:14 PM
Please, I need help x-Bliss-x Bipolar Disorder 7 02-10-2007 06:01 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



soapandstars (4), synpase321 (3), gardenandcats (2), hathada (2), kiehn (1), Susie0926 (1), MTS (1), Jedi Mind Trick (1), sombereyes1 (1), nightpassage (1)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (856), janewhite1 (823), Titchou (770), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 05:59 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!